MAUDE Adverse Event Report: AMO PUERTO RICO MFG. INC. TECNIS IOL; INTRAOCULAR LENS

AMO PUERTO RICO MFG. INC. TECNIS IOL; INTRAOCULAR LENS
Model Number ZA9003
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Section age, weight, and ethnicity: unknown, information not provided.Date of event: unknown, not provided.If implanted, if explanted, give date: not applicable, as lens was not implanted.All pertinent information available to johnson & johnson surgical vision, inc.Has been submitted.
 
Event or Problem Description
It was reported that the intraocular lens (iol) had defect at the edge of the optic.There was patient contact with lens that it was partially inserted.There was no injury and no medical intervention was required.The procedure was completed using another lens of same model.No further information is available.
 
Additional Manufacturer Narrative
Section d9: device available for evaluation? yes.Section d9: returned to manufacturer on: jan 25, 2021.Device evaluation: the product was returned to the manufacturing site for evaluation.Visual inspection under magnification revealed, what viscoelastic residue on the optic body and haptics.And that the lens was received cut in half.Which is consistent with a lens, that was handled, during removal (despite the customer only mentioning a partial insertion).Based on the return condition of the lens, and because the lens was received outside/without a cartridge tip, no further product evaluation could be performed.The complaint issue could not be confirmed.And no product deficiency could be identified.Manufacturing record review: the manufacturing records for the intraocular lens were reviewed.The product was manufactured and released according to specification.The search revealed, no additional investigation request (ir) for this production order number has been received.Conclusion: as a result of the investigation, there is no indication of a product quality deficiency.All pertinent information available to johnson & johnson surgical vision, inc.Has been submitted.

Brand Name
TECNIS IOL
Common Device Name
INTRAOCULAR LENS
Manufacturer (Section D)
AMO PUERTO RICO MFG. INC.
road 402 north, anasco ind. pk
anasco PR 00610
MDR Report Key11206185
Report Number2648035-2021-07068
Device Sequence Number4759891
Product Code HQL
UDI-Device Identifier05050474528949
UDI-Public(01)05050474528949(17)251026
Combination Product (Y/N)N
Initial Reporter StateTN
Initial Reporter CountryUS
PMA/510(K) Number
P990080
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 02/25/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date10/26/2025
Device Model NumberZA9003
Device Catalogue NumberZA90030165
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer01/25/2021
Was the Report Sent to FDA? No
Initial Date Received by Manufacturer 12/22/2020
Supplement Date Received by Manufacturer01/28/2021
Initial Report FDA Received Date01/20/2021
Supplement Report FDA Received Date02/25/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1